# SDR DL72S950534

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1276
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND A .4375 INCH LONG CRACK IN VERTICAL WEB AFT STAIRWELL AREA LEFT SIDE FS 1276.  REPAIRED PER SRM 53-11-0 PG 832.
